tuberculinum for skin eczema and right eye styesI found out that 'I am' the Tuberculinum essence: Very emotional and passionate over everything/everyone that is new, but get bored very easilly. Highly passionate for such different matters that go from civil law, to medicine - to the point of being unable to make a decision on what degree/graduation to take! (Still cannot decide this, and now I'm on my 40's!) Also the styes on the right upper lid and de redness/eczema/acne over my face is making me nuts.
Could you please advise me on how to take Tuberculinum?
Vera Barata on 2013-06-29
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.